# SDR SWAA2025021388429

- Difficulty date: January 22, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED CUTOUT SURROUND STRUCTURE; UPPER CHORD WEB BS 312 BETWEEN S6L AND S7L HAS A CRACK (MARKED).<[01] AFTER NDI EVALUATION AT DISCREPANCY AREA; NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. TOOL USED: ID ATS1465 CAL. DUE 07/2025.;[02] UPPER CHORD WEB AT FED REINSPECTED AND CRACK CONFIRMED AT LOCATION STA-312 STR-5L TO 6L; REPAIR OR REPLACEMENT REQUIRED.;[03] REPAIRED DISCREPANCY AREA PER REF EA M-22-153-01244 ON CARD NBR TTG8Q00YCV3Z;[04] CORRECTIVE ACTION COMPLETED.
